# SDR TSAA0353206

- Difficulty date: November 15, 2003
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6520722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT CRACK, VERIFIED CRACK FREE USING HFEC INSPECTION.  ENLARGED TRIM BY .040 INCH INSURANCE CUT.  HFEC INSPECTED ALL FASTENER HOLES.  FABRICATED A .071 INCH STRUCTURAL FILLER, .063 INCH INNER PLATE, .063 INCH PLATE, .125 OUTER PLATE AND .0180 INCH THICK FILLER FROM 2024-T3 CLAD SHEET AS SHOWN IN FIGURE 1.  ALODINED AND TWO COATS BMS 10-79, TYPE III PRIMER TO REPAIR PARTS AND EXPOSED SURFACES.  INSTALLED REPAIR PARTS.  APPLIED A FILLET SEAL OF BMS 5-95 AROUND THE EDGES OF THE REPAIR.  REPAIR COMPLETED IAW ECO 3396.  AIRCRAFT RETURNED TO SERVICE.  (M)
